sexologist-icon

Want to about my health

I had last periods from 14 to 17 October.n I was on trip with my husband From 19 to 21.I took I pill for 3 days.then on 28, I saw light bleeding for 2 days.till 16 November, I am not getting my periods.so I want to know about my pragnency or that bleeding was side effect of taking I pill. Please help me.
views-icons 66 Views Bookmark this Answer
Bookmark
v

Doctor Answers (3) on Want to about my health

doctor profile image
Dr. Rita Bakshi Delhi | Gynecologist/Obstetrician
Answered
Hello, iPill is a high dosage hormonal medication which might have been the reason behind your missed periods. Consult a gynaecologist for further evaluation and management. Also, next time avoid taking iPill. You can also visit my clinic International Fertility Centre located in Green Park, New Delhi for further evaluation. My clinic offers varied gynaecological treatments and services and ensures that you have a successful treatment. You can share your contact details to reach you.
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Swati Chitnis Mumbai | Gynecologist
Answered
You have consumed far too much iPill, it's a single dose medicine. You are going to have irregular bleeding for a while. iPill has a significant failure rate. So you will need to do pregnancy test if you don't get periods. I'd suggest starting OC pills since you are married. It will save you all the stress
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Venkat Raghav Bangalore | General Physician
Answered
Hello....... Post coital progesterone pills are not oral contraceptives.. It should only be used after having sexual intercourse without protection.. Because of endometrial thinning by progesterone pills you are not having periods.. It also alters regularity of period Get urine pregnancy test and consult gynaecologist if it comes positive..
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO